# SDR DHL2003803002

- Difficulty date: January 31, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K, O

## Discrepancy

1)   DURING PREFLIGHT #7 SMOKE DETECTOR WOULD NOT TEST.2)  RELAMPED SMOKE DECTETOR OPS CK GOOD PER MM 26-10-0.
